# SDR CAL950820

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Part time: 37,071 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1 INCH CRACK IN VERTICAL STABILIZER LEFT ANGLE AT STATION 1388.  THE AREA WAS REPAIRED BY INSTALLING A DOUBLER ANGLE CAP AND SPLICE PER SRM 55-02, FIGURE 2G.  (M)
